Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2905
Título: V*-algebras, independence algebras and logic
Autor: Araújo, João
Edmundo, Mário Jorge
Givant, S.
Palavras-chave: Independence algebras
Strongly minimal structures
Data: Nov-2011
Editora: World Scientific Publishing Company
Citação: Araújo, João, Edmundo, Mário Jorge; Givant, S. - V*-algebras, independence algebras and logic. "International Journal of Algebra and Computation" [Em linha]. ISSN 0218-1967. Vol. 21, nº 7 (2011), p. 1-18
Resumo: Independence algebras were introduced in the early 1990s by specialists in semigroup theory, as a tool to explain similarities between the transformation monoid on a set and the endomorphism monoid of a vector space. It turned out that these algebras had already been defined and studied in the 1960s, under the name of v*-algebras, by specialists in universal algebra (and statistics). Our goal is to complete this picture by discussing how, during the middle period, independence algebras began to play a very important role in logic.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2905
ISSN: 0218-1967
Versão do Editor: http://www.worldscientific.com/doi/abs/10.1142/S0218196711006923
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Revised_AEG30Sep.pdf223,15 kBAdobe PDFVer/Abrir

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.